# SDR DHL9672255C

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 SLAT UPPER AND LOWER SKIN HAS CORROSION.  CUT OUT DAMAGED AREA, INSTALLED EXTERNAL DOUBLER REPAIR PER 57-30-3.
